Advanced

Numerical study of traveling-wave solutions for the Camassa-Holm equation

Kalisch, Henrik LU and Lenells, Jonatan LU (2005) In Chaos, Solitons & Fractals 25(2). p.287-298
Abstract
We explore numerically different aspects of periodic traveling-wave solutions of the Camassa-Holm equation. in particular, the time evolution of some recently found new traveling-wave solutions and the interaction of peaked and cusped waves is studied.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Chaos, Solitons & Fractals
volume
25
issue
2
pages
287 - 298
publisher
Elsevier
external identifiers
  • wos:000228606500004
  • scopus:13544277180
ISSN
0960-0779
DOI
10.1016/j.chaos.2004.11.024
language
English
LU publication?
yes
id
e2ef72bd-2cec-4471-95bb-87249f1d3bef (old id 244503)
date added to LUP
2007-08-20 13:05:07
date last changed
2017-05-28 03:50:31
@article{e2ef72bd-2cec-4471-95bb-87249f1d3bef,
  abstract     = {We explore numerically different aspects of periodic traveling-wave solutions of the Camassa-Holm equation. in particular, the time evolution of some recently found new traveling-wave solutions and the interaction of peaked and cusped waves is studied.},
  author       = {Kalisch, Henrik and Lenells, Jonatan},
  issn         = {0960-0779},
  language     = {eng},
  number       = {2},
  pages        = {287--298},
  publisher    = {Elsevier},
  series       = {Chaos, Solitons & Fractals},
  title        = {Numerical study of traveling-wave solutions for the Camassa-Holm equation},
  url          = {http://dx.doi.org/10.1016/j.chaos.2004.11.024},
  volume       = {25},
  year         = {2005},
}